EconPapers    
Economics at your fingertips  
 

Stochastic Optimal Growth with Nonconvexities

Kazuo Nishimura, Ryszard Rudnicki () and John Stachurski ()
Additional contact information
Ryszard Rudnicki: University of Silesia
John Stachurski: Australian National University

Chapter Chapter 11 in Nonlinear Dynamics in Equilibrium Models, 2012, pp 261-288 from Springer

Abstract: Abstract The stochastic optimal growth model (Brock and Mirman 1972) is a foundation stone of modern macroeconomic and econometric research. To accommodate the data, however, economists are often forced to go beyond the convex production tech- nology used in these original studies. Nonconvexities lead to technical difficulties which applied researchers would rather not confront. Value functions are in general no longer smooth, optimal policies contain jumps, and the Euler equation may not hold.

Keywords: Euler Equation; Optimal Policy; Marginal Distribution; Optimal Path; Markov Operator (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Stochastic optimal growth with nonconvexities (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-642-22397-6_11

Ordering information: This item can be ordered from
http://www.springer.com/9783642223976

DOI: 10.1007/978-3-642-22397-6_11

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-02
Handle: RePEc:spr:sprchp:978-3-642-22397-6_11